Bulletin of the American Mathematical Society

Equivariant cohomology theories

Glen E. Bredon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 2 (1967), 266-268.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528794

Mathematical Reviews number (MathSciNet)
MR0206946

Zentralblatt MATH identifier
0162.27301

Citation

Bredon, Glen E. Equivariant cohomology theories. Bull. Amer. Math. Soc. 73 (1967), no. 2, 266--268. https://projecteuclid.org/euclid.bams/1183528794


Export citation